# SDR 2010FA0000645

- Difficulty date: June 28, 2010
- Submitted: June 28, 2010
- Operation: General aviation
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 28,343 hours, 11,225 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: D5757118
- Condition: Cracked
- Location: Lt Wing Te Flap
- Component: Flap, Airbus
- Component part number: D57571008
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBD FLAP L/E PANEL NR 5 CRACKED 1.3" LONG, .300 " WIDE FROM EDGE TO DRAINHOLE.  REPAIRED PANEL IAW EO REO - M0570.
